# SDR SWIA200819317

- Difficulty date: March 1, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 34,549 hours, 28,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3858 - PASSENGER DOOR HANDLE WILL NOT STOW.  REPLACED PAX DOOR OUTER HANDLE ASSEMBLY IAW AMM 52-11-03.  OPS CHECK GOOD.
